On a similarity theory for rational Toeplitz operators.
Journal für die reine und angewandte Mathematik, Tome 320 (1980), pp. 6-31
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1980__320_152289,
author = {Douglas N. Clark},
title = {On a similarity theory for rational {Toeplitz} operators.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {6--31},
year = {1980},
volume = {320},
zbl = {0441.47038},
url = {http://geodesic.mathdoc.fr/item/JRAM_1980__320_152289/}
}
Douglas N. Clark. On a similarity theory for rational Toeplitz operators.. Journal für die reine und angewandte Mathematik, Tome 320 (1980), pp. 6-31. http://geodesic.mathdoc.fr/item/JRAM_1980__320_152289/